# SDR DL73E002480

- Difficulty date: December 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 36,172 hours, 30,786 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B737MAIN
- Part serial: DL4211
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NR 1 MAIN TIRE BLEW ON TAKEOFF AT 150 KNOTS. LANDING WEIGHTWAS 105.5K. RATE OF DESCENT AT LANDING WAS 100FT/MIN.   C/A R/R NBR 1 MAIN TIRE PER MM. PERFORMED OVER WEIGHT LNDG  INSP PER MM 05-51-51. N.T.F.
